Publication
Title
Simple holonomic modules over the second Weyl algebra
Author
Abstract
For simple generalized Weyl algebras Λ of GelfandKirillov dimension 4, a class including the second Weyl algebra A2, some simple factor algebras of the universal enveloping algebra of the Lie algebra sl(2)×sl(2) and of Uqsl(2)×Uqsl(2), etc., the simple holonomic Λ-modules are classified up to pairs of irreducible elements of certain noncommutative Euclidean ring.
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0001-8708
Volume/pages
150:1(2000), p. 80-116
ISI
000085778800003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.09.2017
To cite this reference